journal6 ›› 2010, Vol. 31 ›› Issue (2): 25-28.

• Mathematics • Previous Articles     Next Articles

Normal Families of Meromorphic Functions Concerning Multiplicity of Zeros


  1. (School of Mathematics and Information Sciences,Guangzhou University,Guangzhou  510006,China)
  • Online:2010-03-25 Published:2012-04-18

Abstract: A normality criterion of meromorphic functions is proved:let  F be a family of functions meromorphic in a domain D,n,m,k be three positive integers such that n≥m+1 and a≠0,and b be two finite complex numbers.If for each f∈F,all zeros of f have multiplicity at least k+1,and fm+a(f(k))n≠ b in D,F is normal in D.

Key words: meromorphic functions, value distribution, normal family

WeChat e-book chaoxing Mobile QQ